# SDR COMA9610233

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Malfunction
- Location: Lt Nacelle Flap
- Part time: 195 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING DURING APPROACH.  REPLACED LT NACELLE FLAP ACTUATOR.  PART TOTAL CYCLES, 200.
